# SDR AALA201901309003

- Difficulty date: January 28, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 8,594 hours, 3,403 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AT SEAT ROW 3EF DID NOT COME ON. MAINTENANCE FOUND LOOSE CONNECTION AND RECONNECTED LOOSE CONNECTOR NEAR EMERGENCY LIGHTS AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
